# SDR 2005UALA01164

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 50,114 hours, 18,476 cycles
- Engine: Pwa PW2037
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Warning System
- Condition: Activated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID EICAS AND VIBRATION DURING TAKEOFF ROLL AND GEAR RETRACTION.  REPLACED WIRING FR0M D2040 TO TB211, FOUND OPEN ON WIRE W4904-2501R-20.  RE-SECURED SHIELDING PINS AT TB211 (LA4 AND LE4) ALL PER WD32-42-11.  OPS CHK NORMAL.
